# SDR DL72L991929

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND NR 6 L/E SLAT 10TH RIB FROM I/B END IS CRACKED IN TWO PLACES.  REMOVED RIB, FABBED NEW PER SRM 51-00 AND INSTALLED.
